Alert archive / California / Wind Advisories in 2007
Wind Advisory 17, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Dec 10, 2007, 2:28 PM PST. It took effect at Dec 10, 2007, 3:00 PM PST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Dec 10, 2007, 2:28 PM PST (22:28 UTC)
- In effect from
- Dec 10, 2007, 3:00 PM PST
- Expired
- Dec 11, 2007, 2:02 PM PST
- In force
- 23 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSTO 102228 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 228 PM PST MON DEC 10 2007 ...WINDY CONDITIONS EXPECTED OVER THE MOUNTAINS AND WESTERN SIDE OF THE SACRAMENTO VALLEY AND DELTA TONIGHT... .A LOW PRESSURE AREA WILL MOVE INTO THE GREAT BASIN THIS EVENING. AS A RESULT THIS WILL INCREASE THE SURFACE PRESSURE GRADIENT OVER THE GREAT BASIN AND PRODUCE STRONG NORTH TO NORTHEAST WINDS OVER THE MOUNTAINS...WITH WINDY CONDITIONS ACROSS THE WESTERN HALF OF THE SACRAMENTO VALLEY INCLUDING THE DELTA. WIND GUSTS IN THE SIERRA NEVADA ARE EXPECTED TO INCREASE TO AROUND 55 MPH OVER RIDGETOPS AND THROUGH AND BELOW FAVORED NORTHEAST TO SOUTHWEST PASSES AND CANYONS...WHILE FOOTHILLS LOCATIONS WILL RECEIVE GUSTS UP TO 45 MPH. THE WINDS ARE EXPECTED TO DECREASE LATE TUESDAY MORNING AND TUESDAY AFTERNOON. CAZ015-110630- /O.NEW.KSTO.WI.Y.0017.071210T2300Z-071211T1400Z/ NORTHERN SACRAMENTO VALLEY- 228 PM PST MON DEC 10 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY FOR THE NORTHERN SACRAMENTO VALLEY...WHICH IS IN EFFECT UNTIL 6 AM PST TUESDAY. WINDS WILL CONTINUE TO INCREASE INTO THE EVENING TO BETWEEN 15 AND 30 MPH WITH GUSTS UP TO 45 MPH. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THE WINDS ARE EXPECTED TO DECREASE TUESDAY MORNING. $$ CAZ013-014-063-064-066-068-069-110630- /O.NEW.KSTO.WI.Y.0017.071211T0300Z-071211T2000Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 228 PM PST MON DEC 10 2007 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 12 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 12 PM PST TUESDAY. WINDS WILL INCREASE THIS EVENING OVER THE MOUNTAINS AND FOOTHILLS FROM THE NORTH TO NORTHEAST DIRECTION. THE STRONGEST WINDS ARE EXPECTED TO BE OVER THE SIERRA NEVADA WITH AREAS OF NORTHEAST WINDS 20 TO 30 MPH AND GUSTS TO 55 MPH OVER RIDGETOPS AND THROUGH AND BELOW FAVORED CANYONS AND PASSES. OVER THE FOOTHILLS WINDS WILL BE BETWEEN 15 AND 30 MPH WITH GUSTS TO 45 MPH OVER RIDGETOPS AND THROUGH AND BELOW FAVORED PASSES AND CANYONS. THE WINDS ARE EXPECTED TO DECREASE LATE TUESDAY MORNING AND TUESDAY AFTERNOON. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ016>018-110630- /O.NEW.KSTO.WI.Y.0017.071211T0500Z-071211T1400Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA- 228 PM PST MON DEC 10 2007 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM PST TUESDAY FOR THE WEST SIDE OF THE SACRAMENTO VALLEY AND DELTA. WINDS ARE EXPECTED TO INCREASE OVER THE WEST SIDE OF THE VALLEY OVERNIGHT TO BETWEEN 15 AND 30 MPH WITH GUSTS AROUND 40 MPH. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THE WINDS ARE EXPECTED TO DECREASE TUESDAY MORNING BUT REMAIN BREEZY. $$ BARUFFALDI
6 follow-up statements
000 WWUS76 KSTO 110545 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 945 PM PST MON DEC 10 2007 CAZ013-014-063-064-066-068-069-111400- /O.CON.KSTO.WI.Y.0017.000000T0000Z-071211T2000Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 945 PM PST MON DEC 10 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST TUESDAY FOR THE NORTHERN MOUNTAINS...INTERIOR COAST RANGE NORTH OF CLEAR LAKE... LAKE COUNTY...NORTHERN SIERRA FOOTHILLS OF THE SACRAMENTO VALLEY...WEST SLOPES OF THE NORTHERN SIERRA NEVADA AND WESTERN PLUMAS COUNTY. STRONG NORTHEAST WINDS OF 20 TO 40 MPH WITH LOCAL GUSTS TO 50 MPH OR HIGHER WILL CONTINUE OVERNIGHT. THE STRONGEST WINDS WILL OCCUR OVER RIDGETOPS AND THROUGH AND BELOW FAVORED CANYONS AND PASSES. THE WINDS ARE EXPECTED TO DECREASE BY TUESDAY AFTERNOON. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ015>018-111400- /O.CON.KSTO.WI.Y.0017.000000T0000Z-071211T1400Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- 945 PM PST MON DEC 10 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST TUESDAY FOR THE SACRAMENTO VALLEY AND DELTA. GUSTY NORTH WINDS OF 15 TO 30 MPH WITH GUSTS TO NEAR 40 MPH WILL CONTINUE OVERNIGHT...MAINLY AT THE NORTH END OF THE SACRAMENTO VALLEY AND ALONG THE WEST SIDE. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THE WINDS ARE EXPECTED TO DECREASE TUESDAY MORNING BUT REMAIN BREEZY. $$
000 WWUS76 KSTO 111130 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 330 AM PST TUE DEC 11 2007 CAZ013-014-111230- /O.CAN.KSTO.WI.Y.0017.000000T0000Z-071211T2000Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY- 330 AM PST TUE DEC 11 2007 ...WIND ADVISORY IS CANCELLED... WIND HAS DECREASED BELOW ADVISORY CRITERIA AND THUS THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY. $$ CAZ063-064-066-068-069-112000- /O.CON.KSTO.WI.Y.0017.000000T0000Z-071211T2000Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 330 AM PST TUE DEC 11 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... STRONG NORTHEAST WINDS OF 20 TO 40 MPH WITH LOCAL GUSTS TO 50 MPH OR HIGHER WILL CONTINUE THIS MORNING. THE STRONGEST WINDS WILL OCCUR OVER RIDGE TOPS AND THROUGH FAVORED CANYONS AND PASSES. WINDS ARE EXPECTED TO DECREASE BY THE AFTERNOON. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ015>018-111400- /O.CON.KSTO.WI.Y.0017.000000T0000Z-071211T1400Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- 330 AM PST TUE DEC 11 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING. GUSTY NORTH WIND OF 15 TO 30 MPH WITH LOCAL GUSTS TO NEAR 40 MPH WILL CONTINUE EARLY THIS MORNING...MAINLY AT THE NORTH END OF THE SACRAMENTO VALLEY AND ALONG THE WEST SIDE. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WIND IS EXPECTED TO DECREASE THROUGH THE MORNING INTO THE AFTERNOON. $$
000 WWUS76 KSTO 111356 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 556 AM PST TUE DEC 11 2007 CAZ015>017-111500- /O.CAN.KSTO.WI.Y.0017.000000T0000Z-071211T1400Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY- 556 AM PST TUE DEC 11 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY FOR THE SACRAMENTO VALLEY. WIND HAS DECREASED BELOW ADVISORY CRITERIA IN MOST AREAS HOWEVER BREEZY CONDITIONS WILL CONTINUE THIS MORNING WITH NORTHERLY WIND OF 15 TO 25 MPH WITH LOCAL GUSTS TO 30 MPH. WIND WILL DECREASE BY THE AFTERNOON. $$ CAZ066-111500- /O.CAN.KSTO.WI.Y.0017.000000T0000Z-071211T2000Z/ NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- 556 AM PST TUE DEC 11 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY FOR THE NORTHEAST FOOTHILLS. WIND HAS DECREASED BELOW ADVISORY CRITERIA IN MOST AREAS HOWEVER LOCALLY BREEZY CONDITIONS WILL CONTINUE THIS MORNING WITH NORTHEAST WIND GUSTS UP TO 30 MPH IN WIND FAVORED AREAS. WIND WILL DECREASE BY THIS AFTERNOON. $$ CAZ018-111800- /O.EXT.KSTO.WI.Y.0017.000000T0000Z-071211T1800Z/ CARQUINEZ STRAIT AND DELTA- 556 AM PST TUE DEC 11 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS MORNING... GUSTY NORTH WIND OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH WILL CONTINUE THIS MORNING BEFORE DECREASING LATE MORNING INTO THE AFTERNOON. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ063-064-068-069-112000- /O.CON.KSTO.WI.Y.0017.000000T0000Z-071211T2000Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY-WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 556 AM PST TUE DEC 11 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... NORTHEAST WIND OF 20 TO 35 MPH WITH LOCAL GUSTS UP TO 55 MPH WILL CONTINUE THROUGH THE MORNING HOURS. STRONGEST WIND WILL OCCUR OVER RIDGE TOPS AND THROUGH FAVORABLE ORIENTED CANYONS AND PASSES. WINDS ARE EXPECTED TO DECREASE THIS AFTERNOON. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KSTO 111622 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 822 AM PST TUE DEC 11 2007 CAZ018-111730- /O.CAN.KSTO.WI.Y.0017.000000T0000Z-071211T1800Z/ CARQUINEZ STRAIT AND DELTA- 822 AM PST TUE DEC 11 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELED THE WIND ADVISORY. ALTHOUGH THE WINDS REMAIN BREEZY THROUGH THE DELTA THIS MORNING... THEY HAVE DECREASED TO BELOW ADVISORY CRITERIA. $$ CAZ063-064-068-069-112000- /O.CON.KSTO.WI.Y.0017.000000T0000Z-071211T2000Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY-WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 822 AM PST TUE DEC 11 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. NORTHEAST WIND OF 20 TO 35 MPH WITH LOCAL GUSTS UP TO 55 MPH WILL CONTINUE THROUGH THE MORNING HOURS. STRONGEST WIND WILL OCCUR OVER RIDGE TOPS AND THROUGH FAVORABLE ORIENTED CANYONS AND PASSES. WINDS ARE EXPECTED TO DECREASE THIS AFTERNOON. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KSTO 111952 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1152 AM PST TUE DEC 11 2007 CAZ063-064-112100- /O.CAN.KSTO.WI.Y.0017.000000T0000Z-071211T2000Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- 1152 AM PST TUE DEC 11 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELED THE WIND ADVISORY. THE STRONG PRESSURE GRADIENT THAT GENERATED VERY GUSTY NORTH AND EAST WINDS ACROSS LAKE COUNTY HAS RELAXED AND THE WINDS HAVE DECREASED TO BELOW ADVISORY CRITERIA IN THIS AREA. $$ CAZ068-069-112200- /O.EXT.KSTO.WI.Y.0017.000000T0000Z-071211T2200Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 1152 AM PST TUE DEC 11 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. NORTHEAST WIND OF 20 TO 35 MPH WITH LOCAL GUSTS UP TO 55 MPH WILL CONTINUE THROUGH THE THE EARLY AFTERNOON HOURS. STRONGEST WINDS ARE OCCURRING OVER THE RIDGE TOPS AND THROUGH FAVORABLE ORIENTED CANYONS AND PASSES. WINDS ARE EXPECTED TO DECREASE LATER IN THE AFTERNOON. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KSTO 112202 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 202 PM PST TUE DEC 11 2007 CAZ068-069-112315- /O.CAN.KSTO.WI.Y.0017.000000T0000Z-071211T2200Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 202 PM PST TUE DEC 11 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELED THE WIND ADVISORY. THE PRESSURE GRADIENT THAT WAS CAUSING STRONG GUSTY WINDS HAS RELAXED AND THE WINDS HAVE DECREASED TO BELOW ADVISORY CRITERIA. A FEW RIDGETOPS AND CANYONS ARE STILL EXPERIENCING LOCALIZED GUSTS HOWEVER THE WIDESPREAD STRONG NORTH TO EASTERLY WINDS HAVE SUBSIDED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Dec 10, 9:00 AM PST, 5 hours 28 minutes earlier.
Area forecast discussion, Dec 10, 9:00 AM PST, 5 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 900 AM PST MON DEC 10 2007 .DISCUSSION... SURFACE HIGH PRESSURE WILL STRENGTHEN TONIGHT IN THE GREAT BASIN BEHIND A SHORTWAVE CURRENTLY DIGGING SOUTH OVER IDAHO. CONDITIONS SHOULD BECOME WINDY OVER RIDGETOPS AND TROUGH AND BELOW NORTHEAST TO SOUTHWEST ORIENTED PASSES AND CANYONS. WINDY CONDITIONS DO NOT LOOK LIKE THEY WILL LAST TOO LONG SINCE SUPPORT FOR ANY STRONG WINDS WEAKENS TUESDAY AFTERNOON. THE LATEST GFS MODEL RUN HAS CONDITIONS DRY OVER NORTHERN CALIFORNIA UNTIL SATURDAY NIGHT AND SUNDAY. CURRENTLY IF THIS SOLUTION WORKS OUT IT COULD BRING SIGNIFICANT SNOWFALL TO THE MOUNTAINS. THERE COULD POTENTIALLY BE SEVERAL COLD WEATHER SYSTEMS THAT FOLLOW ONE ANOTHER AND MOVE THROUGH THE REGION THAT WOULD HAVE THE POTENTIAL TO PRODUCE AN ABUNDANCE OF SNOW FOR THE MOUNTAINS THROUGH THE MIDDLE TO LATER PART OF NEXT WEEK. && .AVIATION... RIDGE OF HIGH PRESSURE OVER THE AREA WILL BRING MAINLY VFR CONDITIONS TO INTERIOR NORTHERN CALIFORNIA THROUGH TOMORROW. AREAS OF MVFR VISIBILITIES IN THE NORTHERN SAN JOAQUIN VALLEY AND LOCAL MVFR AROUND SACRAMENTO THIS MORNING AND ARE EXPECTED TO RETURN AGAIN TONIGHT. NORTHERLY FLOW WILL TURN MORE EASTERLY TONIGHT OVER THE AREA BRINGING GUSTY WINDS OVER THE RIDGES AND THE NORTHERN SACRAMENTO VALLEY TONIGHT INTO TUESDAY MORNING. && .STO WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Dec 10, 5:45 AM PST, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 545 AM PST MON DEC 10 2007 CAZ013>019-063-064-066>069-111500- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 545 AM PST MON DEC 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.